# SDR FDEA200909023232

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 453N161119
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PLATE SPLICE AT BS 654 FOUND CORRODED.    EVALUATE AND RECTIFY.  BS 654 CORRODED FLOOR PLATE SPLICE STRAP REMOVED AND REPLACED IAW AMM 25-50-04 REV. 4.  SPLICE PLATE STRAP FABRICATED IAW DWG NR 453N1611 SHT 3 REV. B AND PART MARKED AS FX 453N1611-19 IAW GMM 7-0-1001 REV 107.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
